Aa
Aa
A
A
A
Close
Avatar universal

Fentanyl difficulties

by MaiJeanne


  Leave a Note
Send Message
Add as Friend

MaiJeanne
Member since Jun 2008  



, Jun 18, 2008 06:53PM
To: fentanyl users and withdrawers
After about a year on 100mcg patches every three days, I began to have  withdrawal symptoms at the end of the second day. My doctor says some bodies use the fentanyl at different rates, therefore if my insurance would pay for it, we could try every two days.  It helped very much at first, but now I am feeling the symptoms almost all the time: running eyes and nose, icey cold, sweating hot, uncontrollable yawning and facial spasms, flu-ish, resless legs, writhing in bed, in bed most hours of the day. Have lost a lot of weight, can't eat.
Does anybody know what this is all about?
Thank you.
10 Responses
Sort by: Helpful Oldest Newest
401786 tn?1309152034
I can tell you alot about this drug, from personal experience....I will PM you, ok?
Helpful - 0
352798 tn?1399298154
I wanted to welcome you to this forum. Jacqui has a world of experience with this drug. You are in good hands with her. If you have any questions about the forum, just ask.
Helpful - 0
Avatar universal
Welcome to the forum...as GoingTo said....she can help you and the forum is a great place for support and friends. JoAnn
Helpful - 0
535064 tn?1293218091
I was wondering if you could give me the same info you are giving MaiJeanne.  I am also recovering from fentanyl addiction and am hungry for info. on the drug.

Thanks
fengirl09
Helpful - 0
401095 tn?1351391770
I am glad jacquii is here to help u guys...keep posting
Helpful - 0
401786 tn?1309152034
Absolutely!...I will send you a PM...feel free to PM me anytime with any questions or concerns about this too.....
Helpful - 0
Avatar universal
I've just recently started Fentanyl 100mgh and have exactly the same symptoms you describe above.  The worst of mine are the fact that I have absoluely no appetite and the severe foot cramps and uncontrollable yawning.  Have you found any resolution with yours?
Helpful - 0
464044 tn?1343702043
Did you just start taking the fentanyl or are you trying to quit? If youre just starting it, you should talk to your dr about what you are experiencing. If youre trying to quit, maybe post a new question so everyone can see that its new, and give you some advice. I wish I could help more, but Im not really sure of the effects myself. I used fentanyl when I ran outta pills, but never had the problems that you guys are talking about.
Helpful - 0
Avatar universal
Jacqui I tried to pm you but it wudnt let me. Cud u please send me info also
Helpful - 0
3112530 tn?1434032033
Please remember, this is a very powerful drug,. stronger than morphine (times stronger). Read up on fentanyl and the side effects, The fentanyl controls the pain related to how the brain feels pain and it is very powerful. You may not realize what this drug is doing but it works on the brains sensory perception of pain. If you are having side effects, PLEASE CHECK WITH YOUR DOCTOR. If 100mcgt does not control the pain and you are having side effects, something is wrong. I had no idea of how much control this drug took on my body. It affected my tear ducts, I had constant tearing when I went outside, it affected my digestive tract when my digestive tract shut down and I would not eat food and it affected my pancreas with pain. I have been to a series of GI doctors and they all told me to get off the patch. I was on 50mcg. along with morphine 15mg for breakthrough pain. You may not recognize the symptoms like I did until I found out I was down to 198 pounds from 150lbs that I used to weigh. When I looked in the mirror and saw how sick I looked, it scared the hell out of me and I quit cold turkey, I had to for health reasons!
Stopping this medication is something you need to read up on because there is not much help from the medical community. I had to do this and it has been over one month and I am gaining weight, energy and clear thinking again. I will never go through this again and I advise anyone who uses this fentanyl patch to read up on the side effects and recognize how much control this drug takes over your body and mind. Please, it is a dangerous drug and the side effects and very hard to reverse. Please read up on this drug and understand how much control it takes over your mind and body without you even realizing it, that is how powerful this drug is.
I am called "The Mad Man' who detoxed off these drugs due to fear of what they were doing and you can read my posts to understand what it did to me. Never again!!!
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.